Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

An iterative method for computing the generalized inverse of an arbitrary matrix


Author: Adi Ben-Israel
Journal: Math. Comp. 19 (1965), 452-455
MSC: Primary 65.35
MathSciNet review: 0179915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The iterative process, $ {X_{n + 1}} = {X_n}(2I - A{X_n})$, for computing $ {A^{ - 1}}$, is generalized to obtain the generalized inverse.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0179915-5
PII: S 0025-5718(1965)0179915-5
Article copyright: © Copyright 1965 American Mathematical Society